Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Fatou theorem for solutions of the porous medium equation


Authors: Björn E. J. Dahlberg, Eugene B. Fabes and Carlos E. Kenig
Journal: Proc. Amer. Math. Soc. 91 (1984), 205-212
MSC: Primary 35K55; Secondary 35B40, 76S05
DOI: https://doi.org/10.1090/S0002-9939-1984-0740172-3
MathSciNet review: 740172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that nonnegative solutions of the porous medium equation in an infinite strip have nontangential initial values pointwise almost everywhere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K55, 35B40, 76S05

Retrieve articles in all journals with MSC: 35K55, 35B40, 76S05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0740172-3
Article copyright: © Copyright 1984 American Mathematical Society